Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bleeding after emergency contraceptive - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abortion and Stillbirth
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   hello
Doctor :   Hi How can i help you
User :   well,heres the thing,about 4mnths ago i had to terminate my pregnancy for personal reasons and then the othewr day i took an emergency contraceptive and i started bleeding
User :   can u tell what caused that?
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
User :   i'm still here
Doctor :   ya sure we will assist you in this regard
Doctor :   when did u take the contraceptive exactly?
User :   about march
Doctor :   and after that when it started bleeding?
Doctor :   after that?
User :   about a week afer
Doctor :   k
Doctor :   was it a normal bleeding or it was very thick
User :   i'm not quite sure
User :   whats the difference?
Doctor :   may i know which contraceptive you took
User :   postunure 2
Doctor :   I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Doctor :   are you having regular bleeding or irregular
User :   regular
User :   now that is

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor